Research

Items by Sankaran, Gregory

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 23.

Book Sections

Gritsenko, V. A., Hulek, K. and Sankaran, G. K., 2013. Moduli of K3 surfaces and irreducible symplectic manifolds. In: Farkas, G. and Morrison, I., eds. Handbook of moduli: volume I. Somerville, Ma, USA: International Press, pp. 459-526. (Advanced Lectures in Mathematics; 24)

Sankaran, G., 2011. Smooth rationally connected threefolds contain all smooth curves. In: Ebeling, W., Hulek, K. and Smoczyk, K., eds. Complex and Differential Geometry.8 ed. Springer, pp. 393-402. (Springer Proceedings in Mathematics)

Sankaran, G. K., 2003. Abelian surfaces with odd bilevel structure. In: Number theory and algebraic geometry. Vol. 303. Cambridge: Cambridge Univ. Press, 279--300. (London Math. Soc. Lecture Note Ser.)

Birch, B. J., Colliot-Thlne, J.-L., Sankaran, G. K., Reid, M. and Skorobogatov, A., 2003. In lieu of birthday greetings. In: Number theory and algebraic geometry. Vol. 303. Cambridge: Cambridge Univ. Press, 1--30. (London Math. Soc. Lecture Note Ser.)

Hulek, K. and Sankaran, G. K., 2002. The geometry of Siegel modular varieties. In: Higher dimensional birational geometry (Kyoto, 1997). Vol. 35. Tokyo: Math. Soc. Japan, 89--156. (Adv. Stud. Pure Math.)

Articles

Davenport, J. H., Wilson, D., Graham, I., Sankaran, G., Spence, A., Blake, J. and Kynaston, S., 2014. Interdisciplinary teaching of computing to mathematics students : Programming and discrete mathematics. MSOR Connections

Rammea, L. and Sankaran, G., 2011. Boundedness for surfaces in weighted projective 4-spaces. Proceedings of the American Mathematical Society, 139 (10), pp. 3393-3403.

Gritsenko, V. A., Hulek, K. and Sankaran, G. K., 2011. Moduli spaces of polarized symplectic O'Grady varieties and Borcherds products. The Journal of Differential Geometry, 88 (1), pp. 61-85.

Gritsenko, V., Hulek, K. and Sankaran, G. K., 2010. Moduli spaces of irreducible symplectic manifolds. Compositio Mathematica, 146 (2), pp. 404-434.

Peterson, A. and Sankaran, G., 2010. On some lattice computations related to moduli problems. Rendiconti del Seminario Matematico. Università e Politecnico Torino, 68 (3), pp. 289-304.

Gritsenko, V., Hulek, K. and Sankaran, G. K., 2009. Abelianisation of orthogonal groups and the fundamental group of modular varieties. Journal of Algebra, 322 (2), pp. 463-478.

Izadi, E., Lo Giudice, M. and Sankaran, G. K., 2009. The moduli space of etale double covers of genus 5 curves is unirational. Pacific Journal of Mathematics, 239 (1), pp. 39-52.

Gritsenko, V., Hulek, K. and Sankaran, G. K., 2008. Hirzebruch-Mumford proportionality and locally symmetric varieties of orthogonal type. Documenta Mathematica, 13, pp. 1-19.

Sankaran, G. K., 2008. Numerical obstructions to abelian surfaces in toric Fano 4-folds. Kodai Mathematical Journal, 31 (1), pp. 1-20.

Gritsenko, V., Hulek, K. and Sankaran, G. K., 2007. The Hirzebruch-Mumford volume for the orthogonal group and applications. Documenta Mathematica, 12, pp. 215-241.

Gritsenko, V. A., Hulek, K. and Sankaran, G. K., 2007. The Kodaira dimension of the moduli of K3 surfaces. Inventiones Mathematicae, 169 (3), 519--567.

Gritsenko, V. A., Hulek, K. and Sankaran, G. K., 2007. The Kodaira dimension of the moduli of K3 surfaces. Inventiones Mathematicae, 169 (3), pp. 519-567.

Hulek, K. and Sankaran, G. K., 2004. The nef cone of toroidal compactifications of A(4). Proceedings of the London Mathematical Society, 88, pp. 659-704.

Partington, J. R. and Sankaran, G. K., 2002. Algebraic construction of normalized coprime factors for delay systems. Mathematics of Control Signals and Systems, 15 (1), pp. 1-12.

Sankaran, G. K. and Spandaw, J. G., 2002. The moduli space of bilevel-6 abelian surfaces. Nagoya Mathematical Journal, 168, pp. 113-125.

Friedland, M. and Sankaran, G. K., 2001. Das Titsgebaeude von Siegelschen Modulgruppen vom Geschlecht 2. Abh. Math. Sem. Univ. Hamburg, 71, 49--68.

Friedland, M. and Sankaran, G. K., 2001. Tits buildings of Siegel modular groups of genus 2. Abhandlungen Aus Dem Mathematischen Seminar Der Universitat Hamburg, 71, pp. 49-68.

Hulek, K., Nieto, I. and Sankaran, G. K., 2000. Heisenberg-invariant kummer surfaces. Proceedings of the Edinburgh Mathematical Society, 43 (2), pp. 425-439.

This list was generated on Wed Jul 23 01:44:58 2014 IST.